# SDR CA101129003

- Difficulty date: November 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A321-211
- Aircraft time: 27,267 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2100 · Air Conditioning System
- Part: Isolation Valve
- Part number: V2T152B
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER GETTING AIRBORNE, THE FLIGHT CREW RECEIVED AN AVIONICS SMOKE MESSAGE ON ECAM.  THE AIRCRAFT DIVERTED BACK TO POINT OF DEPARTURE.  AS A PRECAUTION, LOCAL CFR WAS CALLED OUT BY THE AIRPORT AUTHORITY.  THERE WAS NO ADVERSE PASSENGER REACTION.  REPLACED SKIN EXCHANGER ISOLATION VALVE 24HQ PER AMM 21-26-55-401.  AEVC OPERATIONAL CHECK ACCOMPLISHED PER AMM 21-26-00-710-001.  NO AEVC OR AVIONIC SMOKE FAULTS DISPLAYED ON ECAM.  CONSIDERED SERVICEABLE.
